# SDR DLL13953003

- Difficulty date: June 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N781DL
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1003
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Cracked
- Location: Ws 580.6
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAP CRACKED IWS 580.6 FRT SPAR LWR CAP, AT RADIUS INSIDE TANK 4 OB RIB.  ACCOMPLISHED REPAIRS PER SRM 57-11-00, FIG 807.
